# SDR ASWF2014082800035

- Difficulty date: June 14, 2014
- Submitted: August 28, 2014
- Operation: General aviation
- Aircraft: N4893V
- Make and model: Blanca 1730
- Aircraft serial: 30132
- Aircraft time: 3,500 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT DEPLOY ON APPROACH.  EMERGENCY EXTENSION SYSTEM DID NOT ALLOW GEAR TO COME TO FULL DOWN AND LOCKED POSITION.  NLG FOLDED ON LANDING, DAMAGING THE ACFT AND PROPELLER.  SUBSEQUENT MAINTENANCE  FOUND FLUID RESERVOIR LOW ON HYD FLUID FOR GEAR PUMP.  THIS ITEM IS NOT CHECKED BY PILOT ON PRE-FLIGHT AS IT IS UNDER A FLOOR PANEL ATTACHED WITH SCREWS. SUGGEST POINTED INSPECTION ON ANNUAL AND AFTER ACFT HAS SET UNFLOWN.  MAINTENANCE STATED THE CONSTRUCTION OF THE AIRCRAFT, WOOD, AND INSULATION UNDER THE AREA MAY SOAK UP LEAKING FLUID SO A FLUID LEAK IS NOT READILY DETECTABLE.
